MAUDE Adverse Event Report: ENDOLOGIX AFX2; BIFURCATED STENT GRAFT

ENDOLOGIX AFX2; BIFURCATED STENT GRAFT
Model Number BEA22-60/I13-40
Medical Device Problem Codes Partial Blockage (1065); Occlusion Within Device (1423)
Health Effect - Clinical Codes Failure of Implant (1924); Occlusion (1984)
Date of Event 06/07/2018
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
The devices involved in the event will not be returned for evaluation, they remain implanted in the patient.If additional information pertinent to the incident is obtained, a follow-up report will be submitted.
 
Event or Problem Description
Endologix was informed that a revision was performed on an afx graft placed in 2017 for an occluded limb.Patient presented this week with a totally occluded left common iliac that extended into her left external iliac.She was treated with ekos to remove the clot then a self expanding stent was placed in her left external iliac artery.It is not clear as to whether the graft caused the occlusion or if the culprit was distal disease.The patient is doing well and as of the date of this report, no additional patient sequelae has been reported.

Brand Name
AFX2
Common Device Name
BIFURCATED STENT GRAFT
Manufacturer (Section D)
ENDOLOGIX
2 musick
irvine CA 92618
MDR Report Key7658742
Report Number2031527-2018-00581
Device Sequence Number2012009
Product Code MIH
UDI-Device Identifier00818009015068
UDI-Public(01)00818009015068(17)180310
Combination Product (Y/N)N
Initial Reporter StateAR
Initial Reporter CountryUS
PMA/510(K) Number
P040002
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2017
Reporter Type Manufacturer
Report Source company representative
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 06/07/2018
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Physician
Device Expiration Date03/10/2018
Device Model NumberBEA22-60/I13-40
Device Lot Number1665527005
Was Device Available for Evaluation? No
Was the Report Sent to FDA? No
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 06/07/2018
Initial Report FDA Received Date07/03/2018
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
OVATION EXTENDER-LOT: 1665527005
Outcome Attributed to Adverse Event Required Intervention;
Patient Age71 YR